Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2227
Título: Bull's Eye Maculopathy in a Patient Treated with Efavirenz
Autor: Vaz Pereira, C
Franco, M
Guerra Pinto, R
Lino, S
Maltez, F
Barrão, S
Filipe, H
Palavras-chave: HCC INF
HIV
Retinal Pigment Epithelium
Toxicity
Data: 2014
Editora: Sociedade Portuguesa de Oftalmologia
Citação: Oftalmologia. 2014 Out-Dez; 38 (4): 287-290
Resumo: Objective: To report a case of retinal toxicity associated with efavirenz in an adult. Methods: We describe a case of gradual-onset blurry vision in both eyes in a 37-year-old HIV Caucasian woman, on antiretroviral therapy (ART), including efavirenz. Results: The patient presented with a best corrected visual acuity of 20/100 for the right eye (RE) and 20/125 for the left eye (LE). Fundoscopy revealed mottled atrophic changes of the macular retinal pigment epithelium (RPE) in both eyes. Fluorescein angiography revealed an annular pattern of RPE atrophy in both eyes. Full-field electretinography (ERG) was normal. Conclusions: Based on our patient’s history and on previous reports, efavirenz seems to be the culprit in this case. Our report provides evidence in support of routine ophthalmological evaluation of patients on efavirenz.
Peer review: yes
URI: http://hdl.handle.net/10400.17/2227
Aparece nas colecções:INF - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Oftalmologia 2014 287.pdf262,75 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.